Alert archive / North Carolina / Gale Warnings in 2016
Gale Warning 15, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this gale warning at Apr 3, 2016, 11:00 AM EDT. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2016, 11:00 AM EDT (15:00 UTC)
- Expired
- Apr 3, 2016, 12:24 PM EDT
- In force
- 84 min
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted.
165 WHUS72 KMHX 031500 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1100 AM EDT SUN APR 3 2016 ...GUSTY WINDS AND ROUGH SEAS ARE EXPECTED THROUGH EARLY AFTERNOON.. .NORTHWEST WINDS OF 25 TO 35 KNOTS WILL RAPIDLY DIMINISH THIS AFTERNOON. SEAS OF 5 TO 8 FEET OUTER WATERS THIS MORNING WILL SUBSIDE BELOW 6 FEET LATER TODAY. AMZ130-131-031600- /O.CAN.KMHX.SC.Y.0046.000000T0000Z-160403T1500Z/ ALBEMARLE SOUND-ALLIGATOR RIVER- 1100 AM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ152-154-031700- /O.NEW.KMHX.GL.W.0015.160403T1500Z-160403T1700Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 1100 AM EDT SUN APR 3 2016 ...GALE WARNING IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON. * WINDS...NORTHWEST 25 TO 35 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ135-150-156-031700- /O.EXA.KMHX.SC.Y.0046.000000T0000Z-160403T1700Z/ PAMLICO SOUND- S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 1100 AM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ158-031700- /O.CON.KMHX.SC.Y.0046.000000T0000Z-160403T1700Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 1100 AM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
534 WHUS72 KMHX 031624 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1224 PM EDT SUN APR 3 2016 ...GUSTY WINDS AND ROUGH SEAS WILL SUBSIDE THROUGH MID AFTERNOON.. .NORTHWEST WINDS OF 15 TO 25 KNOTS AND SEAS OF 5 TO 7 FEET WILL RAPIDLY DIMINISH BY MID AFTERNOON. AMZ152-154-032000- /O.CAN.KMHX.GL.W.0015.000000T0000Z-160403T1700Z/ /O.EXB.KMHX.SC.Y.0046.000000T0000Z-160403T2000Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 1224 PM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ135-150-156-158-032000- /O.EXT.KMHX.SC.Y.0046.000000T0000Z-160403T2000Z/ PAMLICO SOUND- S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 1224 PM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this gale warning went out at Apr 3, 9:53 AM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Apr 3, 9:53 AM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
953 AM EDT SUN APR 3 2016
.SYNOPSIS...
A COLD FRONT WILL CONTINUE TO MOVE OFFSHORE EARLY THIS MORNING
WITH HIGH PRESSURE BUILDING IN THIS AFTERNOON. THE HIGH WILL SLIDE
OFFSHORE TONIGHT AND MONDAY. ANOTHER COLD FRONT WILL MOVE THROUGH
LATE MONDAY NIGHT INTO EARLY TUESDAY. HIGH PRESSURE WILL BUILD IN
FROM THE NORTHWEST TUESDAY AND MOVE OFF THE EAST COAST WEDNESDAY.
A SERIES OF COLD FRONTS WILL SWEEP THROUGH LATE IN THE WEEK
FOLLOWED BY COLD HIGH PRESSURE NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 950 AM SUNDAY...COLD FRONT TO OUR SOUTH WITH COOL HIGH
PRESSURE CENTERED OVER THE TENNESSEE VALLEY PROVIDING A CHILLY NW
FLOW INTO THE REGION. VERY DRY AIRMASS IN PLACE WITH DEWPOINTS
CURRENTLY IN THE 20S AREA-WIDE WITH SOME TEENS POSSIBLE THIS
AFTERNOON. DESPITE FULL SUNSHINE...TEMPERATURES WILL LIKELY TOP
OUT IN THE MID/UPPER 50S OUTER BANKS TO PERHAPS LOWER 60S WELL
INLAND. MINIMAL CHANGES TO THE FORECAST AT THIS TIME.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
AS OF 240 AM SUNDAY...THE HIGH WILL CREST NEAR SRN CST THIS
EVENING THEN SLIDE OFFSHORE OVERNIGHT. GOOD RADIATIONAL COOLING
THRU THE EVENING THEN MAY SEE SOME INCREASE IN SW FLOW LATE ESPCLY
NRN TIER. HAVE LOWS AROUND 06Z WITH SOME UPR 30S COOLER INLAND
SPOTS...TEMPS MAY RISE A BIT NRN TIER LATE AS WINDS PICK UP A BIT.
SKIES SHLD REMAIN CLR WITH VERY DRY AIR OVER REGION.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
AS OF 400 AM SUNDAY...MAIN CHANGE WITH THIS ISSUANCE WAS TO REFINE
POPS WITH CLIPPER FRONT MON NIGHT INTO EARLY TUE...AND ADJUSTED
TEMPS A FEW DEGS MON-THU. NO CHANGES TO FRI-SAT PERIOD GIVEN
MODELS DIFFERENCES WITH DEVELOPING ERN U.S. TROF.
MONDAY...HIGH PRESSURE TO THE SOUTH OF THE NC COAST WILL LEAD TO
A WSW/W FLOW AND WARMER TEMPERATURES ON MONDAY FOLLOWING A CHILLY
START IN THE 40S. SKIES WILL BE GENERALLY CLEAR WITH HIGH
TEMPERATURES REBOUNDING INTO THE LOWER 70S.
MONDAY NIGHT/TUESDAY...00Z MODELS REMAIN IN GOOD AGREEMENT WITH
FAST-MOVING CLIPPER SHRT WV MOVING ACROSS AREA MON
NIGHT...FOLLOWED BY ANOTHER STRONG SURGE OF COLD AIR TUESDAY. MSTR
WILL BE LIMITED WITH SYSTEM TRACKING FROM NW...BUT STRENGTH OF
SHRT WV ENOUGH TO SUPPORT SCT SHOWER THREAT. UPDATED POPS/WX TO
INDICATE 20/30 POPS SPREADING ACROSS AREA NW TO SE MAINLY 03Z TO
12Z...WITH JUST A SLIGHT CHC A LINGERING SHOWER ALONG COAST 12Z-
15Z TUESDAY. GUSTY N/NW WINDS WILL ACCOMPANY THE FRONT. LOWS
TEMPERATURES BY TUESDAY MORNING WILL BE IN THE MID/UPPER 40S BUT
WILL ONLY RISE TO THE LOW TO MID 50S DURING THE DAY...WITH SOME
UPR 40S NRN OBX. WINDS WILL DIMINISH OVER INLAND SECTIONS DURING
AFTN BUT REMAIN GUSTY OBX UNTIL TUE NIGHT.
TUESDAY NIGHT THROUGH WEDNESDAY...AS AXIS OF STRONG COOL HIGH
PRESSURE SETTLES OVER THE REGION...EXPECT THE COLDEST MORNING TO
BE WEDNESDAY MORNING WHERE SEVERAL OF THE INLAND COUNTIES MAY BE
AT OR JUST BELOW FREEZING. IF WINDS DECOUPLE...PATCHY FROST WILL
BE POSSIBLE ALL THE WAY TO THE SOUTHERN COAST. TEMPERATURES WARM
TO AROUND 60 DEGREES ON WEDNESDAY AFTER THE COLD START AS HIGH
MOVES OFFSHORE AND WINDS BECOME SE-S DURING THE DAY. 00Z GFS AND
ECMWF CONTINUED PREVIOUS TREND OF LIGHT QPF DEVELOPING ALONG COAST
WITH RETURN ONSHORE FLOW...AND ADDED SLIGHT CHC SHOWERS ALONG
COAST WED AFTN.
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...MEDIUM-RANGE MODELS STILL
IN GOOD AGREEMENT WITH REGARDS TO GOOD COVERAGE AND DECENT QPF
BEGINNING LATE WEDNESDAY NIGHT THROUGH LATE THURSDAY EVENING.
TIMING DIFFERENCES CONTINUE WITH THE FRONT BUT HAVE HIGH CHANCE
POPS FOR NOW...WHICH CAN BE INCREASED IF MODEL TRENDS CONTINUE
WET. CLOUDS AND PCPN THREAT WILL LIMIT HIGH TEMPS TO AROUND 70.
ENOUGH INSTABILITY TO SUPPORT SLGT CHC TSTM MENTION...AND SYSTEM
WILL HAVE TO BE WATCHED FOR POTENTIAL HIGH SHEAR/LOW CAPE SVR
THREAT.
FRIDAY THROUGH SATURDAY...LOTS OF UNCERTAINTY IN THIS PERIOD AS
ECMWF WINDS UP STRONG AREA OF LOW PRESSURE ALONG THE FRONT JUST
OFFSHORE WHILE THE GFS IS SLOWER WITH CYCLOGENESIS AND FURTHER
OFFSHORE. MODEL MOS GUIDANCE DOES AGREE ON ANOTHER SHOT OF COLD
AIR BY SATURDAY MORNING WITH LOWS BACK INTO THE MID 30S...ALTHOUGH
FROST THREAT APPEARS MINIMAL GIVEN GUSTY WINDS BEHIND THE FRONT
AND ON THE BACKSIDE OF THE EXITING SURFACE LOW.
&&
.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
SHORT TERM /TODAY AND TONIGHT/...
AS OF 650 AM SUN...VERY HIGH CONFIDENCE IN VFR THRU THE PERIOD
WITH MAINLY CLEAR SKIES AS VERY DRY AIRMASS SPREADS IN. NW WINDS
WILL STILL LIKELY GUST 15 TO 20 KTS THRU MUCH OF THE MORN THEN
SHLD SUBSIDE LATER TODAY AS HIGH PRES QUICKLY BUILDS IN.
LONG TERM/MON THROUGH THURSDAY/...
AS OF 400 AM SUNDAY...HIGH CONFIDENCE FOR VFR CONDITIONS MONDAY
WITH HIGH PRESSURE ACROSS THE REGION. PERIODS OF SUB-VFR
CONDITIONS ARE POSSIBLE WITH A FEW SHOWERS ALONG COLD FRONT LATE
MONDAY NIGHT AND EARLY TUESDAY. GUSTY N/NW WINDS IN WAKE OF COLD
FRONT ON TUESDAY. WITH COLD HIGH PRESSURE SETTLING OVER THE
REGION...VFR CONDITIONS SHOULD PREVAIL TUESDAY AFTERNOON THROUGH
WEDNESDAY. THE NEXT APPROACHING COLD FRONT WILL LEAD TO PERIODS OF
MVFR CEILINGS IN A HIGH RAIN COVERAGE LATE WEDNESDAY NIGHT AND
THURSDAY.
&&
.MARINE...
SHORT TERM /THROUGH TONIGHT/...
AS OF 950 AM SUNDAY...MADE SOME CHANGES TO THE CURRENT ADVISORIES
BASED ON LATEST MARINE OBSERVATIONS. GALE WARNING SCALED BACK TO
THE MIDDLE WATERS WITH SMALL CRAFT ADVISORY ON THE REMAINING
WATERS AND THE PAMLICO SOUND. SCA FOR THE ALBEMARLE SOUND WILL BE
ALLOWED TO EXPIRE. HRRR/RAP SHOWS DIMINISHING TREND IN WINDS
THROUGH EARLY AFTERNOON AND CURRENTLY HAVE ADVISORIES EXPIRING AT
1 PM. VERY LIGHT WINDS THIS EVENING WITH HIGH NEAR CST...WINDS
WILL BECOME SW 5 TO 10 KTS SRN WTRS AND 10 TO 15 KTS CNTRL AND N
OVERNIGHT ON BACKSIDE OF HIGH.
SEAS CURRENTLY 5 TO 8 FT OUTER WTRS THIS MORNING...SHLD SUBSIDE
TO 2 TO 4 FEET BY EVENING. SEAS MAINLY 2 TO 3 FEET OVERNIGHT.
LONG TERM /MONDAY THROUGH THURSDAY/...
AS OF 400 AM SUNDAY...LATEST GDNC SUPPORTS PREVIOUS FCST WITH
ACTIVE MARINE PATTERN DURING THE WEEK. POSSIBLE MARGINAL SCA
CONDITIONS WITH INCREASING SW WINDS LATE MONDAY...WILL TRANSITION
TO LIKELY SCA AND POSSIBLE GALE CONDITIONS BEHIND STRONG COLD
FRONT LATE MON NIGHT INTO TUE. N-NW WINDS WILL DIMINISH BELOW 20
KT TUE EVENING...BUT ELEVATED SEAS MAY LINGER OUTER PORTIONS UNTIL
WED MORNING. HIGH PRES EXTENDING OVER AREA FRON N WILL QUICKLY
MOVE E...LEADING TO WINDS VEERING TO SE AND S AND INCREASING TO
SOLID 15-25 KT MOST OF WATERS LATE WED NIGHT INTO THU WITH COLD
FRONT APPROACHING FROM W.
BLEND OF LATEST NWPS AND PREVIOUS FCST FOR SEAS MOST OF PERIOD.
HEIGHTS WITH STRONG CAA EVENT EXPECTED TO PEAK AT 7-10 FT OUTER
PORTIONS NRN AND CENTRAL WATERS...WHILE HEIGHTS 8-12 FT POSSIBLE
MOST OUTER WATERS WITH STRONG SRLY FLOW LATE WED NIGHT INTO
THURSDAY.
&&
.FIRE WEATHER...
AS OF 240 AM SUN...GUSTY NW WINDS THRU MID/LATE MORNING WILL
DIMINISH QUICKLY THIS AFTN. VERY DRY AIRMASS SPREADING IN WILL
LEAD TO RH VALUES DROPPING TO NEAR 20 PERCENT INLAND THIS AFTN.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 PM EDT THIS AFTERNOON FOR AMZ135-
150-156-158.
GALE WARNING UNTIL 1 PM EDT THIS AFTERNOON FOR AMZ152-154.
&&
SYNOPSIS...RF
NEAR TERM...CTC
SHORT TERM...RF
LONG TERM...JBM
AVIATION...RF/CTC/JBM
MARINE...RF/CTC/JBM
FIRE WEATHER...MHXHazardous weather outlook, Apr 3, 3:02 AM EDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 302 AM EDT SUN APR 3 2016 NCZ029-044>047-079>081-090>095-098-040715- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- 302 AM EDT SUN APR 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CAROLINA AND EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. COLD AIR IS FORECAST TO OVERSPREAD EASTERN NORTH CAROLINA TUESDAY AND WEDNESDAY BEHIND A STRONG COLD FRONT. TEMPERATURES ARE EXPECTED TO FALL INTO THE 30S LATE TUESDAY NIGHT AND EARLY WEDNESDAY WITH A FROST OR FREEZE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-104-040715- OUTER BANKS DARE-OUTER BANKS HYDE- 302 AM EDT SUN APR 3 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...WIND ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 2:54 AM EDT | Wind Advisory | MHX | 6 hr | |
| Apr 3, 3:00 AM EDT | Coastal Flood Advisory | MHX | 6 hr | |
| Apr 3, 7:08 AM EDT | Small Craft Advisory | MHX | 8 hr | |
| Apr 3, 3:24 PM EDT | Gale Warning | MHX | 54 hr | |
| Apr 3, 3:24 PM EDT | Small Craft Advisory | MHX | 5 days |
Nearby
Gale Warnings in North Carolina, 2016Every gale warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.